# SDR R61A201412101230

- Difficulty date: December 10, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 26,646 hours, 19,938 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40305
- Part serial: ED1022
- Condition: Damaged
- Location: L1 Door
- Part time: 17,332 hours, 13,666 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR WAS SHOWING BEING PARTIALLY DISARMED. MAINTENANCE INSPECTED AND FOUND THE LACES ON THE SLIDE WERE PULLED.  ACFT WAS FLOWN VIA MAINTENANCE FERRY  WHERE THE L1 DOOR SLIDE WAS R & R IAW AMM AND OPS CHECKED GOOD. ACFT IS GOOD FOR SERVICE.
